Exact treatment of operator difference equations with nonconstant and noncommutative coefficients

Antonino Messina, Maria Anastasia Jivulescu, Maria Anastasia Jivulescu

Research output: Contribution to journalArticlepeer-review

Abstract

We study a homogeneous linear second-order difference equation with nonconstant and noncommutingoperator coefficients in a vector space. We build its exact resolutive formula consisting of the explicit noniterativeexpression of a generic term of the unknown sequence of vectors. Some nontrivial applications are reported in orderto show the usefulness and the broad applicability of the result
Original languageEnglish
Pages (from-to)149-160
Number of pages12
JournalJournal of Engineering Mathematics
Volume82
Publication statusPublished - 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Exact treatment of operator difference equations with nonconstant and noncommutative coefficients'. Together they form a unique fingerprint.

Cite this